# SDR AALA20000335

- Difficulty date: February 20, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS28775015
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO - FLT 2036 - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  REPLACED SCHRADER VALVE O-RING, SERVICED STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
